# SDR ASAA95006

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 3917973503
- Condition: Lack Of Lube
- Location: L-1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLT 337 - CREW REPORTED THE L-1 DOOR HANDLE WAS DIFFICULT TO CLOSE.  LUBED LOWER RIGHT LATCH AND DOOR OPERATED NORMALLY.  (W)
